# SDR A6WA2018031345696

- Difficulty date: March 6, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 35,013 hours, 33,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STEP RISER IS CRACKED.   REPAIRED IAW AWAC 13-134.
